hi i recently had the depo injection for the 1st time on the 29th or 30th of november, my nurse told me as it wasn't within the 1st few day of my period to use condoms for the next 7 days.
my last period was the 16th of november. and i hadn't had sex since then, until the 9th of december we didn't use any condoms as it was after the 7 days my nurse said.
my period hasn't arrived yet and i know it's a little early but i've done 2 tests and there both neg, but i'm terrified of being pregnant.
my normal cycle lenghts r between 26 -29 days normally, but i normally use no birth control except condoms. so my question is, is it the depo thats knocked my period off as i know it can be a side effect as i really hope it's not that i'm pregnant again, since having my daughter a year ago i never want to be pregnant again!!!!
i felt wat i thought was ovulation pains around the 1st of december, but i'd really like someone else's opinion on this as i tend to worry excessively and over analise things as when i've worked it out i don't think the once i've had unprotected sex in the last 2 weeks i would of even been fertile??? and before i even had my daughter i used the fertile days and only had 2 have sex once to conceive her so it worked then, so i guess i'm just panicking and gettin myself worked up at the thought of possibly being pregnant again despite the depo!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.